# SDR TWAA0012002

- Difficulty date: July 28, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 52,038 hours, 34,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1102837
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR AND RT WING FWD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 9-29-99 MCI.
